Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 94, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 8, 2014, 8:05 PM EDT for Schuylkill County, Pennsylvania. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2014, 8:05 PM EDT (00:05 UTC)
- Expired
- Jul 8, 2014, 9:00 PM EDT
- In force
- 55 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County Schuylkill County, PA
The radar
The Philadelphia radar (KDIX), 163 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 8:20 PM EDT | TSTM WND DMG | Mantzville, PA | TREES AND WIRES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 0.1 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1479 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
915
WUUS51 KCTP 090005
SVRCTP
PAC107-090100-
/O.NEW.KCTP.SV.W.0094.140709T0005Z-140709T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
805 PM EDT TUE JUL 8 2014
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN SCHUYLKILL COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 900 PM EDT
* AT 804 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ROCK
GLEN TO NEAR STRAUSSTOWN...AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
POTTSVILLE...TAMAQUA...SCHUYLKILL HAVEN...SHENANDOAH...MAHANOY
CITY...ST. CLAIR...ORWIGSBURG...MCADOO...PORT CARBON...HOMETOWN...
TUSCARORA...NEW PHILADELPHIA...ONEIDA...GRIER CITY-PARK CREST...
RENNINGERS...DELANO...NUREMBURG...SHEPPTON...BRANDONVILLE AND
MCKEANSBURG.
THIS INCLUDES INTERSTATE 81 BETWEEN MILE MARKERS 125 AND 139.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND DESTRUCTIVE HAIL. FOR
YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
LAT...LON 4069 7584 4065 7598 4057 7602 4058 7607
4056 7608 4054 7617 4054 7619 4089 7622
4094 7622 4095 7621 4090 7605 4091 7600
4080 7586 4074 7576
TIME...MOT...LOC 0004Z 262DEG 24KT 4097 7619 4054 7618
$$
LA CORTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 7:13 PM EDT, 52 minutes earlier.
Area forecast discussion, Jul 8, 7:13 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 713 PM EDT TUE JUL 8 2014 .SYNOPSIS... A PAIR OF COLD FRONTS ASSOCIATED WITH A UPPER LEVEL TROUGH PIVOTING ACROSS THE GREAT LAKES WILL BRING SHOWERS AND THUNDERSTORMS TO THE AREA THROUGH MID-WEEK. HIGH PRESSURE BUILDING INTO THE REGION SHOULD BRING FAIR WEATHER CONDITIONS AND LOWER HUMIDITY THURSDAY INTO FRIDAY. && .NEAR TERM /THROUGH WEDNESDAY/... SEVERE LINE WITH EMBEDDED POSSIBLE TORNADIC CIRCULATIONS TRUCKING ACROSS MY EASTERN COUNTIES. WATCH CANCELLED ACROSS WESTERN HALF OF CENTRAL PA WITH THIS UPDATE. SEVERE THUNDERSTORM WATCH #403 CONTINUES ROUGHLY ALONG AND EAST OF SR 15. WHILE STRAIGHT LINE WINDS WILL BE THE PRIMARY THERE...WILL CONTINUE TO MONITOR CONVECTION ALONG DIFFUSE WARM FRONT...WHICH MAY ACT TO ENHANCE THE 0-3KM SRH AND RESULT IN A MORE FAVORABLE SUPERCELL HODOGRAPH. KEPT POPS IN THE LKLY RANGE THRU 06Z AS THE COLD FRONT PUSHES SEWD ACRS THE AREA OVERNIGHT...WITH THE TSTM INTENSITY/CVRG AND LCL SVR THREAT TRENDING LOWER AFTER DARK. && .SHORT TERM /WEDNESDAY NIGHT/... AMPLIFICATION OF THE GREAT LAKES UPPER TROUGH EARLY ON DAY 2 WILL PUSH THE LEADING COLD FRONT SEWD INTO THE SRN MID ATLANTIC STATES. DESPITE VERY WEAK INSTABILITY/LOW CAPE...SCT SHWRS AND ISOLD TSTMS /NON-SVR/ WILL BE POSSIBLE MAINLY DURING THE AFTN GIVEN BROAD FORCING ALOFT AND LIFT ALONG SECONDARY COLD FRONT. PWS QUICKLY DROP NEAR TO BELOW NORMAL BY WED EVE SO QPF AMTS SHOULD BE VERY LGT AND SPOTTY. COOLER AND LESS HUMID AIR SHOULD SPREAD INTO THE AREA WED NGT ON THE FRONT-SIDE OF GRT LKS SFC HIGH TO PROVIDE A DRY AND COMFORTABLE OVERNIGHT PD. && .LONG TERM /THURSDAY THROUGH TUESDAY/... THE PRIMARY ENERGY ASSOCIATED WITH THE UPPER TROUGH FROM ERN CANADA TO THE OHIO VALLEY WILL SHEAR OUT WELL TO OUR NE BY EARLY THURSDAY. 1020-1022MB SFC HIGH PRESSURE OVER THE MIDWEST WILL BUILD EAST ACROSS THE LOWER GLAKES AND MID ATLANTIC REGION THURSDAY THROUGH FRIDAY EVENING...ACCOMPANIED BY NEAR NORMAL HIGH TEMPS AND COMFORTABLY LOWER HUMIDITY AS SFC DEWPOINTS SLIDE BACK INTO THE UPPER 40S AND 50S. AN UPPER SHORTWAVE AND WEAK SFC COLD FRONT /EMBEDDED IN THE FAST WNW FLOW ALOFT ACROSS THE NRN U.S./ WILL BRING THE CHC FOR SHOWERS TSRA LATE FRIDAY NIGHT ACROSS OUR NW ZONES. THIS WEATHER FEATURE WILL LIKELY CROSS THE CWA SATURDAY /PER THE LATEST GEFS...EC BLEND. ACCOMPANIED BY SCATTERED...MAINLY AFTERNOON AND EARLY EVENING SHRA/TSRA. THIS FRONT MAY BECOME STRETCHED OUT MORE EAST TO WEST AND STALL INVOF PA SUNDAY INTO EARLY NEXT WEEK AS STRONGER PULSE OF ENERGY ALOFT DIVE SE ACROSS THE UPPER GLAKES REGION AND HELP TO CARVE OUT AN ANOMALOUSLY DEEP TROUGH ACROSS SERN CANADA AND THE NERN U.S. NEXT WEEK. EXPECT SCATTERED...DIURNALLY DRIVEN SHOWERS AND THUNDERSTORMS FOR SUNDAY AND MONDAY. && .AVIATION /23Z TUESDAY THROUGH SUNDAY/... LATEST SATELLITE IMAGE SHOWS MID CLOUDS...AND SOME LOW IN NW PA...STREAMING NEWD ACROSS CENTRAL PA AIRFIELDS. MVFR CIGS WILL PERSIST AT KBFD WITH IFR EXPECTED WHEN LINE OF TSRA MOVES EAST THROUGH THE REGION LATER THIS AFTERNOON. OTHERWISE VFR EXPECT UNTIL THAT SAME LINE OF TSRA REACHES OTHER TAF SITES FROM WEST TO EAST THROUGH MID AFTERNOON. REDUCTIONS ARE EXPECTED AND STRONG WIND GUSTS ARE POSSIBLE FROM THESE STORMS LATE IN THE DAY AND EVENING. IN THE WAKE OF THESE STORMS...VFR CIGS AND VSBYS SHOULD RETURN FAIRLY QUICKLY THIS EVENING...THOUGH ANY AREAS THAT RECEIVE PRECIPITATION COULD SEE REDUCING CIGS AND VSBYS OVERNIGHT INTO WEDNESDAY MORNING...ESPECIALLY JST AND BFD. SOME HAZE OVER THE REGION GIVEN THE HIGH DEWPOINTS...ESPECIALLY OVER THE SOUTHEAST...BUT VSBYS SHOULD REMAIN 6 MILES OR GREATER. OUTLOOK... WED...AM LOW CIGS/FOG POSS W MTNS. SLIGHT CHC OF PM TSRA IMPACTS SE. THU-SAT...NO SIG WX EXPECTED. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...STEINBUGL NEAR TERM...DEVOIR/GARTNER SHORT TERM...STEINBUGL LONG TERM...STEINBUGL AVIATION...CERU/GARTNER
Hazardous weather outlook, Jul 8, 7:27 PM EDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 727 PM EDT TUE JUL 8 2014 PAZ004>006-010>012-017>019-024>028-033>037-041-045-046-049-050-056- 063-064-092330- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-PERRY-CUMBERLAND- ADAMS- 727 PM EDT TUE JUL 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ042-051>053-057-058-092330- SULLIVAN-MONTOUR-NORTHUMBERLAND-COLUMBIA-DAUPHIN-SCHUYLKILL- 727 PM EDT TUE JUL 8 2014 ...SEVERE THUNDERSTORM WATCH 403 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ059-065-066-092330- LEBANON-YORK-LANCASTER- 727 PM EDT TUE JUL 8 2014 ...SEVERE THUNDERSTORM WATCH 404 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 8, 6:45 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
645 PM EDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG LINCOLN FALLS 41.51N 76.68W
07/08/2014 SULLIVAN PA SOCIAL MEDIA
TREES DOWN AND BLOCKING ROADS IN FOX AND ELKLAND TWPS.
&&
EVENT NUMBER CTP1400205
EVANEGOLocal storm report, Jul 8, 6:54 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
654 PM EDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG PITTSFIELD 41.84N 79.38W
07/08/2014 WARREN PA 911 CALL CENTER
REPORTS OF TREES DOWN COUNTYWIDE.
0441 PM TSTM WND DMG 2 SSW MEYERSDALE 39.78N 79.04W
07/08/2014 SOMERSET PA CO-OP OBSERVER
TREES REPORTED DOWN NEAR MEYERSDALE.
0600 PM TSTM WND DMG LINCOLN FALLS 41.51N 76.68W
07/08/2014 SULLIVAN PA SOCIAL MEDIA
TREES DOWN AND BLOCKING ROADS IN FOX AND ELKLAND TWPS.
0602 PM TSTM WND DMG GREENCASTLE 39.79N 77.73W
07/08/2014 FRANKLIN PA TRAINED SPOTTER
NUMEROUS LARGE LIMBS DOWN.
0604 PM TSTM WND DMG WILLIAMSPORT 41.24N 77.02W
07/08/2014 LYCOMING PA SOCIAL MEDIA
NUMEROUS TREES REPORTED DOWN IN AND AROUND
WILLIAMSPORT.
0615 PM TSTM WND DMG SHIPPENSBURG 40.05N 77.52W
07/08/2014 CUMBERLAND PA SOCIAL MEDIA
TREES AND WIRES DOWN.
&&
EVENT NUMBER CTP1400202 CTP1400203 CTP1400205 CTP1400204 CTP1400206
CTP1400207
EVANEGOSpecial weather statement, Jul 8, 7:01 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
701 PM EDT TUE JUL 8 2014
PAZ042-053-082330-
SULLIVAN PA-COLUMBIA PA-
701 PM EDT TUE JUL 8 2014
...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...
AT 700 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR OVERTON TO NEAR WALLER...AND MOVING
NORTHEAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN
SULLIVAN...EASTERN LYCOMING AND NORTH CENTRAL COLUMBIA COUNTIES...
INCLUDING THE FOLLOWING LOCATIONS...LAPORTE...DUSHORE AND EAGLES
MERE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4149 7624 4132 7631 4126 7632 4114 7648
4123 7651 4128 7645 4129 7653 4148 7660
4156 7645 4154 7622
TIME...MOT...LOC 2301Z 238DEG 43KT 4146 7646 4120 7641
RXRLocal storm report, Jul 8, 7:20 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
720 PM EDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG PITTSFIELD 41.84N 79.38W
07/08/2014 WARREN PA 911 CALL CENTER
REPORTS OF TREES DOWN COUNTYWIDE.
0441 PM TSTM WND DMG 2 SSW MEYERSDALE 39.78N 79.04W
07/08/2014 SOMERSET PA CO-OP OBSERVER
TREES REPORTED DOWN NEAR MEYERSDALE.
0600 PM TSTM WND DMG LINCOLN FALLS 41.51N 76.68W
07/08/2014 SULLIVAN PA SOCIAL MEDIA
TREES DOWN AND BLOCKING ROADS IN FOX AND ELKLAND TWPS.
0602 PM TSTM WND DMG GREENCASTLE 39.79N 77.73W
07/08/2014 FRANKLIN PA TRAINED SPOTTER
NUMEROUS LARGE LIMBS DOWN.
0602 PM TSTM WND DMG MILLVIEW 41.51N 76.59W
07/08/2014 SULLIVAN PA SOCIAL MEDIA
TREES AND WIRES DOWN. A PORTION OF ROUTE 87 IS CLOSED.
0604 PM TSTM WND DMG WILLIAMSPORT 41.24N 77.02W
07/08/2014 LYCOMING PA SOCIAL MEDIA
NUMEROUS TREES REPORTED DOWN IN AND AROUND
WILLIAMSPORT.
0615 PM TSTM WND DMG SHIPPENSBURG 40.05N 77.52W
07/08/2014 CUMBERLAND PA SOCIAL MEDIA
TREES AND WIRES DOWN.
0631 PM TSTM WND GST GETTYSBURG 39.83N 77.23W
07/08/2014 E70 MPH ADAMS PA SOCIAL MEDIA
0647 PM TSTM WND DMG DILLSBURG 40.11N 77.03W
07/08/2014 YORK PA 911 CALL CENTER
TREES AND WIRES DOWN.
0647 PM TSTM WND GST DILLSBURG 40.11N 77.03W
07/08/2014 E60 MPH YORK PA TRAINED SPOTTER
0654 PM TSTM WND GST SPRING GROVE 39.88N 76.86W
07/08/2014 E60 MPH YORK PA TRAINED SPOTTER
0656 PM TSTM WND DMG ASBURY 41.13N 76.34W
07/08/2014 COLUMBIA PA TRAINED SPOTTER
TREES DOWN ACROSS ROADS.
&&
EVENT NUMBER CTP1400202 CTP1400203 CTP1400205 CTP1400204 CTP1400213
CTP1400206 CTP1400207 CTP1400210 CTP1400211 CTP1400212 CTP1400209
CTP1400208
EVANEGOLocal storm report, Jul 8, 7:38 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
738 PM EDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG PITTSFIELD 41.84N 79.38W
07/08/2014 WARREN PA 911 CALL CENTER
REPORTS OF TREES DOWN COUNTYWIDE.
0441 PM TSTM WND DMG 2 SSW MEYERSDALE 39.78N 79.04W
07/08/2014 SOMERSET PA CO-OP OBSERVER
TREES REPORTED DOWN NEAR MEYERSDALE.
0552 PM TSTM WND DMG MERCERSBURG 39.83N 77.90W
07/08/2014 FRANKLIN PA BROADCAST MEDIA
TREES DOWN ACROSS ROUTE 75.
0600 PM TSTM WND DMG LINCOLN FALLS 41.51N 76.68W
07/08/2014 SULLIVAN PA SOCIAL MEDIA
TREES DOWN AND BLOCKING ROADS IN FOX AND ELKLAND TWPS.
0602 PM TSTM WND DMG GREENCASTLE 39.79N 77.73W
07/08/2014 FRANKLIN PA TRAINED SPOTTER
NUMEROUS LARGE LIMBS DOWN.
0602 PM TSTM WND DMG MILLVIEW 41.51N 76.59W
07/08/2014 SULLIVAN PA SOCIAL MEDIA
TREES AND WIRES DOWN. A PORTION OF ROUTE 87 IS CLOSED.
0604 PM TSTM WND DMG WILLIAMSPORT 41.24N 77.02W
07/08/2014 LYCOMING PA SOCIAL MEDIA
NUMEROUS TREES REPORTED DOWN IN AND AROUND
WILLIAMSPORT.
0615 PM TSTM WND DMG SHIPPENSBURG 40.05N 77.52W
07/08/2014 CUMBERLAND PA SOCIAL MEDIA
TREES AND WIRES DOWN.
0619 PM TSTM WND DMG 3 WNW DUSHORE 41.54N 76.45W
07/08/2014 SULLIVAN PA SOCIAL MEDIA
TREES DOWN AND STRUCTURES DAMAGED.
0621 PM TSTM WND DMG 1 S CARROLL VALLEY 39.74N 77.38W
07/08/2014 ADAMS PA SOCIAL MEDIA
TREES AND WIRES DOWN. ROUTE 16 CLOSED AT VALLEY TRAIL.
0631 PM TSTM WND GST GETTYSBURG 39.83N 77.23W
07/08/2014 E70 MPH ADAMS PA SOCIAL MEDIA
0647 PM TSTM WND DMG DILLSBURG 40.11N 77.03W
07/08/2014 YORK PA 911 CALL CENTER
TREES AND WIRES DOWN.
0647 PM TSTM WND GST DILLSBURG 40.11N 77.03W
07/08/2014 E60 MPH YORK PA TRAINED SPOTTER
0649 PM TSTM WND GST SPORTING HILL 40.24N 76.97W
07/08/2014 E60 MPH CUMBERLAND PA TRAINED SPOTTER
HAMPDEN TWP.
0654 PM TSTM WND GST SPRING GROVE 39.88N 76.86W
07/08/2014 E60 MPH YORK PA TRAINED SPOTTER
0656 PM TSTM WND DMG ASBURY 41.13N 76.34W
07/08/2014 COLUMBIA PA TRAINED SPOTTER
TREES DOWN ACROSS ROADS.
&&
EVENT NUMBER CTP1400202 CTP1400203 CTP1400216 CTP1400205 CTP1400204
CTP1400213 CTP1400206 CTP1400207 CTP1400214 CTP1400217 CTP1400210
CTP1400211 CTP1400212 CTP1400215 CTP1400209 CTP1400208
EVANEGOLocal storm report, Jul 8, 7:59 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
759 PM EDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG PITTSFIELD 41.84N 79.38W
07/08/2014 WARREN PA 911 CALL CENTER
REPORTS OF TREES DOWN COUNTYWIDE.
0441 PM TSTM WND DMG 2 SSW MEYERSDALE 39.78N 79.04W
07/08/2014 SOMERSET PA CO-OP OBSERVER
TREES REPORTED DOWN NEAR MEYERSDALE.
0552 PM TSTM WND DMG MERCERSBURG 39.83N 77.90W
07/08/2014 FRANKLIN PA BROADCAST MEDIA
TREES DOWN ACROSS ROUTE 75.
0600 PM TSTM WND DMG LINCOLN FALLS 41.51N 76.68W
07/08/2014 SULLIVAN PA SOCIAL MEDIA
TREES DOWN AND BLOCKING ROADS IN FOX AND ELKLAND TWPS.
0602 PM TSTM WND DMG GREENCASTLE 39.79N 77.73W
07/08/2014 FRANKLIN PA TRAINED SPOTTER
NUMEROUS LARGE LIMBS DOWN.
0602 PM TSTM WND DMG MILLVIEW 41.51N 76.59W
07/08/2014 SULLIVAN PA SOCIAL MEDIA
TREES AND WIRES DOWN. A PORTION OF ROUTE 87 IS CLOSED.
0604 PM TSTM WND DMG WILLIAMSPORT 41.24N 77.02W
07/08/2014 LYCOMING PA SOCIAL MEDIA
NUMEROUS TREES REPORTED DOWN IN AND AROUND
WILLIAMSPORT.
0615 PM TSTM WND DMG SHIPPENSBURG 40.05N 77.52W
07/08/2014 CUMBERLAND PA SOCIAL MEDIA
TREES AND WIRES DOWN.
0619 PM TSTM WND DMG 3 WNW DUSHORE 41.54N 76.45W
07/08/2014 SULLIVAN PA SOCIAL MEDIA
TREES DOWN AND STRUCTURES DAMAGED.
0621 PM TSTM WND DMG 1 S CARROLL VALLEY 39.74N 77.38W
07/08/2014 ADAMS PA SOCIAL MEDIA
TREES AND WIRES DOWN. ROUTE 16 CLOSED AT VALLEY TRAIL.
0631 PM TSTM WND GST GETTYSBURG 39.83N 77.23W
07/08/2014 E70 MPH ADAMS PA SOCIAL MEDIA
0647 PM TSTM WND DMG DILLSBURG 40.11N 77.03W
07/08/2014 YORK PA 911 CALL CENTER
TREES AND WIRES DOWN.
0647 PM TSTM WND GST DILLSBURG 40.11N 77.03W
07/08/2014 E60 MPH YORK PA TRAINED SPOTTER
0649 PM TSTM WND GST SPORTING HILL 40.24N 76.97W
07/08/2014 E60 MPH CUMBERLAND PA TRAINED SPOTTER
HAMPDEN TWP.
0654 PM TSTM WND GST SPRING GROVE 39.88N 76.86W
07/08/2014 E60 MPH YORK PA TRAINED SPOTTER
0656 PM TSTM WND DMG ASBURY 41.13N 76.34W
07/08/2014 COLUMBIA PA TRAINED SPOTTER
TREES DOWN ACROSS ROADS.
0657 PM TSTM WND DMG 3 NW NEW SALEM 39.93N 76.83W
07/08/2014 YORK PA TRAINED SPOTTER
TREES AND LARGE BRACHES DOWN.
0705 PM TSTM WND DMG CLIFTON 40.24N 76.72W
07/08/2014 DAUPHIN PA TRAINED SPOTTER
TREES AND WIRES DOWN IN LONDONDERRY TWP.
0723 PM TSTM WND DMG LEBANON 40.34N 76.42W
07/08/2014 LEBANON PA SOCIAL MEDIA
NUMEROUS REPORTS OF TREES AND WIRES DOWN.
0729 PM TSTM WND GST LANCASTER AIRPORT 40.12N 76.29W
07/08/2014 M58 MPH LANCASTER PA ASOS
0734 PM TSTM WND GST 4 ESE LANCASTER 40.02N 76.23W
07/08/2014 E70 MPH LANCASTER PA 911 CALL CENTER
ESTIMATED WIND FROM DUTCH WONDERLAND
&&
EVENT NUMBER CTP1400202 CTP1400203 CTP1400216 CTP1400205 CTP1400204
CTP1400213 CTP1400206 CTP1400207 CTP1400214 CTP1400217 CTP1400210
CTP1400211 CTP1400212 CTP1400215 CTP1400209 CTP1400208 CTP1400221
CTP1400218 CTP1400220 CTP1400222 CTP1400219
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 2:19 PM EDT | Special Weather Statement | CTP | Tioga | 41 min |
| Jul 9, 2:48 PM EDT | Special Weather Statement | CTP | Tioga | 27 min |
| Jul 9, 2:55 PM EDT | Special Weather Statement | CTP | Lycoming | 35 min |
| Jul 9, 3:29 PM EDT | Special Weather Statement | CTP | Lycoming | 46 min |
| Jul 9, 4:13 PM EDT | Special Weather Statement | CTP | Sullivan | 32 min |
| Jul 9, 4:17 PM EDT | Special Weather Statement | CTP | Lebanon | 28 min |
| Jul 9, 6:34 PM EDT | Special Weather Statement | CTP | Lancaster | 41 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.